Ask a doctor

I had a bad side effect to dysport. My eyes constantly want to relax. How much longer will this last?

My eyes constantly want to relax and I have difficulty focusing and I have light sensitivity. It's terrible.

Doctor Answers (2)

Dysport effect

+1
  1. Light sensitivity and trouble focussing suggest the parasympathetic nerves that narrow the pupil are affected,
  2. this can happen if Dysport ended up behind the eye,
  3. see an opththalmologist to confirm what has happened,
  4. and for advice on protecting your eyes until you recover.
Atlanta Plastic Surgeon
4.0 out of 5 stars 13 reviews

Commonly this is relatively short lived.

+1

Indirect treatment effects may only last a couple of bothersome weeks. That is typical. However, your bothersome side effects can last much, much longer. No one can tell you precisely how long this will last. I would recommend seeing an ophthalmologist to document your concern and assess what precisely is causing the difficulty focusing. It is possible that you might benefit from reading glasses or a paste in prism depending what is the basis for your asthenopia.

Web reference: http://www.lidlift.com

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.